MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number 72203301
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that when hospital personnel were about to use the equipment, they noticed the battery packs no longer hold a charge.It was during a routine test.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found related failures.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SPIDER 2 BATTERY TENET 7609
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10117251
Report Number1643264-2020-00293
Device Sequence Number1848354
Product Code GDC
UDI-Device Identifier00885554023503
UDI-Public885554023503
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1